# SDR A6WA2019012846329

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 39,054 hours, 37,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS NOTED AT FS 621 REAR PRESSURE BULKHEAD FWD FACE AT LBL18 WL131.9 .9" IN LENGTH AND 55% FSH.  AT LBL27.5 WL131 2.9" LONG AND 100% FSH.  AT LBL 27.5 WL 105 1.25" LONG AND 78% FSH.  ALL FAIL NDT.
